# SDR USAA051226

- Difficulty date: October 19, 2005
- Submitted: October 21, 2005
- Operation: Air carrier
- Aircraft: N619AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27198
- Aircraft time: 41,612 hours, 41,612 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141N5170311F
- Condition: Corroded
- Location: Bs 310.5-324
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 310.5-324 LBL 18.75 & WL 208.10; CORROSION LEVEL 1; TSK C53-221-003.  FABRICATED & INSTALLED NEW FLOOR SUPPORT PEER SRM 53-00-00, 51-40-02 & DWG 141N5170, DEFECT SIZE: 3.0 X 2.75 X 0.050 INCH AREA.
